MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-222846

Медицинская библиотека · BMJ case reports · 2018

Vancomycin-induced coronary artery spasm: a case of Kounis syndrome.

Martinez Eric, Sahni Sonu, Cheema Muhammad Ai, Iftikhar Asma

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Kounis syndrome defined as the appearance of acute coronary syndrome in the context of an allergic reaction is a relatively rare phenomenon. There are three variants of this syndrome in which the patient presents with symptoms of an acute chest. Herein, we describe a case of an 83-year-old woman who demonstrated type I variant of Kounis syndrome in response to vancomycin administration. After initialisation of vancomycin, she became unresponsive and an ECG demonstrated ST changes consistent with inferior-lateral myocardial infarction. Once allergic stimulus was removed, ECG normalised. Differential diagnosis includes, myocardial infarctions, angina as well as intravascular stent thrombosis, which must all be ruled out. The patient was monitored and discharged soon thereafter.

Для цитирования: Martinez Eric, Sahni Sonu, Cheema Muhammad Ai, Iftikhar Asma. Vancomycin-induced coronary artery spasm: a case of Kounis syndrome.. BMJ case reports. 2018. DOI: 10.1136/bcr-2017-222846.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.